# SDR UALA2009121403858

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 55,388 hours, 20,115 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limit Switch
- Condition: Faulty
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAT FAULT ON UPPER ECAM,  FOUND JACK EJECTION 2454GE STOWED LIMIT SWITCH AT FAULT. RAT DEPLOYMENT OPERATION NORMAL MANUAL AND AUTOMATIC JUST STOWAGE AND ECAM DISPLAY FAULT DUE TO LIMIT SW. REPLACED EJECTION JACK, LEAK CK'D & OPS CK'D OKAY.
